Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had VNS implanted, brain surgery, started new meds. Can i ask a doctor online for details?

Hi Dr Grief just a sec and I will get my med to give you the correct info an my question just a sec

Ok am 49 yoa and had epilepsy since 4, over past 7 years I have had 2 VNS implanted and brain surgery, I started a new med 2 years ago VIMPAT 300 morn and night previous I was taking and still am LYRICA 100 twice EPANUTIN 200 Morn night FRISIUM 10mg morn night After starting on Vimpat I got my seizures under better control BUT I still have them. I am on a trial program and was given a NEW MED that is not available in Rep Ire FYCOMPA hav read up it helps seizure control but side effects are focused a lot on MOOD Anger Q is Do you know anything about it?
Dont worry, thanks anyway.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Thanks for the query,
I understand your concern
The new drug chemically is perampenel. I agree that it can cause mood changes. Please note that the current experience in the usage of this drug is limited.
Hope this helps

Dr Gopal Krishna Dash., MD(Medicine)., DM (Neurology).,Post-doctoral fellowship (Epilepsy)
Consultant Neurologist & Epileptologist
Narayana Hrudayalaya Multispeciality Hospital
Answered: Fri, 17 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor